# SDR CALA9900924

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 150-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SUBFLOOR AT FORWARD SERVICE DOOR ENTRANCE GIRT BAR ATTACH STRUCTURE CORRODED FROM STA 150 TO 200, LBL 58.  THE SUBFLOOR WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 51-30-1, 51-10-2, 51-10-4, AND 51-10-3.
